# SDR ZZDA2011573

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS INOP AT SEAT ROWS 1DF, 2DF, AND 3DF.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSEMBLY AND EMERGENCY BATTERY ASSEMBLY PER B717 AMM 33-51, OPS CHECKED GOOD.
